# SDR 9901329851

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- Engine: Pwa JT8D17A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 384301
- Condition: Failed
- Location: Left Engine
- Part time: 36,348 hours
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT ENGINE EXPERIENCED A FLAME-OUT. AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE LEFT ENGINE FUEL PUMP AND FUEL CONTROL, OPERATIONAL CHECK OK.
